# SDR W8PA960036

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SMALL PUNCTURE ON UNDERSIDE OF INBOARD FOREFLAP JUST OUTBOARD OF CENTER TRACK.  REPAIRED IAW SRM 51-70-10.  (X)
